RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 4(196), Pages 257–258 (Mi umn3227)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Surjectivity of the period mapping for $K3$ surfaces

Vik. S. Kulikov


Full text: PDF file (279 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
Received: 26.11.1976

Citation: Vik. S. Kulikov, “Surjectivity of the period mapping for $K3$ surfaces”, Uspekhi Mat. Nauk, 32:4(196) (1977), 257–258

Citation in format AMSBIB
\Bibitem{Kul77}
\by Vik.~S.~Kulikov
\paper Surjectivity of the period mapping for $K3$ surfaces
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 4(196)
\pages 257--258
\mathnet{http://mi.mathnet.ru/umn3227}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=480528}
\zmath{https://zbmath.org/?q=an:0449.14008}


Linking options:
  • http://mi.mathnet.ru/eng/umn3227
  • http://mi.mathnet.ru/eng/umn/v32/i4/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vik. S. Kulikov, “Degenerations of $K3$ surfaces and Enriques surfaces”, Math. USSR-Izv., 11:5 (1977), 957–989  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Nikulin, “Integral symmetric bilinear forms and some of their applications”, Math. USSR-Izv., 14:1 (1980), 103–167  mathnet  crossref  mathscinet  zmath  isi
    3. V. M. Kharlamov, “Classification of nonsingular surfaces of degree $4$ in $\mathbb{RP}^3$ with respect to rigid isotopies”, Funct. Anal. Appl., 18:1 (1984), 39–45  mathnet  crossref  mathscinet  zmath  isi
    4. Degtyarev, A, “Finiteness and quasi-simplicity for symmetric K3-surfaces”, Duke Mathematical Journal, 122:1 (2004), 1  crossref  mathscinet  zmath  isi
    5. Finashin S. Kharlamov V., “Apparent Contours of Nonsingular Real Cubic Surfaces”, 367, no. 10, 2015, PII S0002-9947(2015)06286-2, 7221–7289  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:232
    Full text:100
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019